Alert archive / California / Hazardous Seas Warnings in 2015
Hazardous Seas Warning 30, NWS Eureka, CA
NWS Eureka, CA issued this hazardous seas warning at Sep 9, 2015, 2:59 AM PDT. It was in force for 30 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2015, 2:59 AM PDT (09:59 UTC)
- Expired
- Sep 10, 2015, 9:00 AM PDT
- In force
- 30 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
370 WHUS76 KEKA 090959 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 259 AM PDT WED SEP 9 2015 PZZ470-091800- /O.NEW.KEKA.SE.W.0030.150909T0959Z-150910T1800Z/ /O.CON.KEKA.GL.W.0025.000000T0000Z-150909T1000Z/ /O.EXB.KEKA.SC.Y.0170.150909T1000Z-150911T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 259 AM PDT WED SEP 9 2015 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 11 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 11 PM PDT THURSDAY. * WINDS...N 20 TO 25 KT THROUGH THRU NIGHT. * SEAS...NW 9 TO 10 FT AROUND 9 SECONDS THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-091800- /O.EXT.KEKA.SC.Y.0170.000000T0000Z-150911T0300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 259 AM PDT WED SEP 9 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THURSDAY... * WINDS...N 15 TO 25 KT THROUGH TONIGHT. * SEAS...NW 9 FT AROUND 9 SECONDS THRU TPNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
5 follow-up statements
238 WHUS76 KEKA 091532 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 832 AM PDT WED SEP 9 2015 PZZ470-092345- /O.CON.KEKA.SE.W.0030.000000T0000Z-150910T1800Z/ /O.CON.KEKA.SC.Y.0170.000000T0000Z-150911T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 832 AM PDT WED SEP 9 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... * WINDS...N 20 TO 30 KT THROUGH TONIGHT. * SEAS...NW AROUND 10 FT AT 8 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-092345- /O.CON.KEKA.SC.Y.0170.000000T0000Z-150911T0300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 832 AM PDT WED SEP 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY... * WINDS...N 15 TO 20 KT GUSTS UP TO 30 KT THROUGH THURSDAY. * SEAS...NW AROUND 9 FT AT 9 SECONDS THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
523 WHUS76 KEKA 092130 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 230 PM PDT WED SEP 9 2015 PZZ470-100530- /O.EXT.KEKA.SE.W.0030.000000T0000Z-150910T1600Z/ /O.CON.KEKA.SC.Y.0170.000000T0000Z-150911T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 230 PM PDT WED SEP 9 2015 ...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... * WINDS...N 15 TO 25 KT THROUGH THURSDAY. * SEAS...NW 10 TO 11 FT AT 8 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-100530- /O.CON.KEKA.SC.Y.0170.000000T0000Z-150911T0300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 230 PM PDT WED SEP 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY... * WINDS...N 15 TO 20 KT GUSTS UP TO 30 KT THROUGH THURSDAY. * SEAS...NW AROUND 9 FT AT 9 SECONDS THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
616 WHUS76 KEKA 100349 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 849 PM PDT WED SEP 9 2015 PZZ470-101200- /O.CON.KEKA.SE.W.0030.000000T0000Z-150910T1600Z/ /O.CON.KEKA.SC.Y.0170.000000T0000Z-150911T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 849 PM PDT WED SEP 9 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THURSDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THURSDAY... * WINDS...N 15 TO 25 KT WITH GUSTS UP TO 35 KT THROUGH THURSDAY. * SEAS...NW 10 TO 11 FT AT 8 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-101200- /O.CON.KEKA.SC.Y.0170.000000T0000Z-150911T0300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 849 PM PDT WED SEP 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THURSDAY... * WINDS...N 15 TO 20 KT GUSTS UP TO 30 KT THROUGH THURSDAY. * SEAS...NW AROUND 9 FT AT 9 SECONDS THROUGH THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
098 WHUS76 KEKA 101004 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 304 AM PDT THU SEP 10 2015 PZZ470-101815- /O.CON.KEKA.SE.W.0030.000000T0000Z-150910T1600Z/ /O.CON.KEKA.SC.Y.0170.000000T0000Z-150911T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 304 AM PDT THU SEP 10 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...N 15 TO 25 KT TODAY. * SEAS...NW 8 TO 10 FT AT 8 SECONDS TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-101815- /O.EXT.KEKA.SC.Y.0170.000000T0000Z-150911T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 304 AM PDT THU SEP 10 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * SEAS...NW 7 TO 9 FT AT 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
930 WHUS76 KEKA 101530 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 830 AM PDT THU SEP 10 2015 PZZ470-102330- /O.CON.KEKA.SE.W.0030.000000T0000Z-150910T1600Z/ /O.CON.KEKA.SC.Y.0170.000000T0000Z-150911T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 830 AM PDT THU SEP 10 2015 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WINDS...N 15 TO 25 KT GUSTS UP TO 35 KT TODAY. * SEAS...NW 8 TO 10 FT AROUND 9 SECONDS THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-102330- /O.CON.KEKA.SC.Y.0170.000000T0000Z-150911T0000Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 830 AM PDT THU SEP 10 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... * SEAS...NW 7 TO 9 FT AT 9 SECONDS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Sep 8, 3:07 PM PDT, 11 hours 52 minutes earlier.
Area forecast discussion, Sep 8, 3:07 PM PDT, 11 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
307 PM PDT TUE SEP 8 2015
.SYNOPSIS...HIGH PRESSURE OVERHEAD WILL PROLONG DRY WEATHER AND ABOVE
NORMAL TEMPERATURES FOR INTERIOR LOCATIONS THROUGH THE WORK WEEK.
TEMPERATURES WILL REMAIN MORE SEASONAL ALONG THE COAST WITH PATCHES
OF FLEETING CLOUDS EACH EVENING. THE RIDGE WILL BEGIN TO BREAK
DOWN ON FRIDAY BRINING SEASONAL TEMPERATURES BACK TO NORTHERN
CALIFORNIA OVER THE WEEKEND.
&&
.SHORT TERM (TODAY THROUGH FRIDAY)...A RIDGE OF HIGH PRESSURE WILL
DOMINATE THE WEATHER PATTERN BRINGING DRY CONDITIONS AND WARM, ABOVE
NORMAL TEMPERATURES TO INTERIOR LOCATIONS THROUGH THE WORK WEEK.
COASTAL TEMPERATURES WILL REMAIN MORE SEASONAL TO POSSIBLY A FEW
DEGREES ABOVE NORMAL. MODERATE TO WEAK OFFSHORE FLOW WILL PERSIST
OVER THE NEXT FEW EVENINGS HELPING TO INHIBIT MUCH CLOUD DEVELOPMENT
ALONG THE NORTH COAST. HOWEVER, SOME PATCHES OF FLEETING CLOUDS
COULD DEVELOP AROUND THE HUMBOLDT BAY AREA EACH NIGHT WITH CLEARING
BY THE LATE MORNING HOURS. NORTHERN CALIFORNIA WILL OTHERWISE REMAIN
MOSTLY CLEAR THROUGH THE WORK WEEK.
BY FRIDAY, 500 MB HEIGHT WILL FALL AS THE UPPER RIDGE BEGINS TO
BREAK DOWN. THIS WILL MARK THE BEGINNING OF A PATTERN CHANGE LEADING
INTO THE WEEKEND. KML
.LONG TERM (SATURDAY THROUGH TUESDAY)...MODELS INDICATE AN INCREASE
IN THE ATMOSPHERIC MOISTURE ACROSS THE REGION THIS WEEKEND. HOWEVER
THE INCREASE DEPENDS ON THE TRACK OF THE MOISTURE ASSOCIATED WITH
THE REMNANTS OF HURRICANE LINDA, CURRENTLY WEST OF MEXICO, ONCE THE
STORM DISSIPATES. ALSO MODELS SHOW A LOW PRESSURE TROUGH MOVING JUST
NORTH OF THE REGION SUNDAY INCREASING THE ATMOSPHERIC MOISTURE
ACROSS THE AREA. HOWEVER THE CURRENT FORECAST REMAINS DRY THIS
WEEKEND DUE TO UNCERTAINTIES OF THESE SYSTEMS IN THE MODELS.
&&
.AVIATION...VFR CONDITIONS AND LIGHT TO MODERATE WINDS WILL CONTINUE
AT KCEC AND KACV THROUGH THE EARLY EVENING. VFR TO MVFR CONDITIONS
AND LIGHT WINDS TO CALM CONDITIONS WILL OCCUR AT KCEC AND KACV
OVERNIGHT WITH THE LOWER CONDITIONS DUE TO STRATUS AND/OR PATCHY FOG
REDUCING CEILINGS AND/OR VISIBILITIES. VFR CONDITIONS AND LIGHT TO
MODERATE WINDS WILL PREVAIL AT KCEC AND KACV WEDNESDAY. VFR
CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS WILL CONTINUE AT KUKI
THROUGH WEDNESDAY.
&&
.MARINE...MODERATE TO STRONG WINDS AND SHORT PERIOD SEAS
CONTINUED ACROSS THE OUTER WATERS TODAY AS AN OFFSHORE HIGH PRESSURE
SYSTEM INTERACTED WITH AN INLAND THERMAL LOW PRESSURE TROUGH
MAINTAINING A TIGHT PRESSURE GRADIENT. THE OFFSHORE HIGH PRESSURE
SYSTEM WILL WEAKEN THE NEXT FEW DAYS AND THE INLAND THERMAL LOW
PRESSURE TROUGH WILL PROPAGATE FURTHER INLAND RELAXING THE PRESSURE
GRADIENT ACROSS THE WATERS. THEREFORE NORTHERLY WINDS AND STEEP
SHORT PERIOD SEAS WILL DECREASE THE NEXT FEW DAYS. SMALL CRAFT
ADVISORIES WILL CONTINUE ACROSS THE SOUTHERN OUTER WATERS THROUGH
WEDNESDAY NIGHT. A HAZARDOUS SEAS WARNING WILL CONTINUE ACROSS THE
SOUTHERN OUTER WATERS THROUGH THIS EVENING. A GALE WARNING WILL
CONTINUE ACROSS THE NORTHERN OUTER WATERS THROUGH EARLY WEDNESDAY
MORNING.
&&
.FIRE WEATHER...WEAK TO MODERATE OFFSHORE FLOW WILL PERSIST OVER THE
NEXT FEW EVENINGS AS THE THERMAL TROUGH REMAINS STATIONED OVER
COASTAL CALIFORNIA. OVERNIGHT WIND GUSTS SHOULD HAVE THE GREATEST
IMPACT ON THE MID TO UPPER SLOPES ESPECIALLY OVER DEL NORTE AND
NORTHERN HUMBOLDT COUNTY WHERE THE OFFSHORE FLOW WILL BE MOST
PROMINENT. GUSTS AROUND 15 TO 20 MPH WILL NOT BE OUT OF THE QUESTION
FOR THESE AREAS WHILE THE REST OF HUMBOLDT, TRINITY, AND MENDOCINO
COUNTIES CAN SEE RIDGETOP GUSTS IN THE NEIGHBORHOOD OF 15 MPH. WE
CONTINUED TO HEADLINE THESE WINDS IN THE FIRE WEATHER FORECAST.
BROAD UPPER LEVEL RIDGING WILL OTHERWISE MAINTAIN DRY WEATHER AND
ABOVE NORMAL TEMPERATURES THROUGH THE WORK WEEK. RH RECOVERIES WILL
BE MODERATE OVER THE NEXT FEW NIGHTS WHILE THE MID SLOPES SHOULD
EXPERIENCE POOR RECOVERIES DUE TO THE DRY, EASTERLY FLOW. THE
PATTERN WILL BEGIN TO CHANGE OVER THE WEEKEND AS THE UPPER RIDGE
BREAKS DOWN AND ALLOWS DAYTIME TEMPERATURES TO FALL TO NEAR
NORMAL AND RH RECOVERIES TO IMPROVE. MODELS CONTINUE TO STRUGGLE
WITH THE TRACK OF WHAT IS EXPECTED TO BE REMNANTS OF TROPICAL
STORM LINDA OVER THE WEEKEND AND INTO EARLY NEXT WEEK. THIS IS
SOMETHING WE WILL NEED TO WATCH AS A PULSE OF MOISTURE FROM THE
STORM COULD MOVE INTO NW CAL, BRINGING A CHANCE OF THUNDERSTORMS.
FOR NOW AM KEEPING ANY MENTION OUT OF THE FORECAST DUE TO
EXTREMELY LOW CONFIDENCE. KML
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WARNING UNTIL 3 AM PDT WEDNESDAY FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 5 AM PDT THURSDAY FOR PZZ475.
HAZARDOUS SEAS WARNING UNTIL 8 PM PDT THIS EVENING FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Sep 8, 2:54 PM PDT, 12 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 254 PM PDT TUE SEP 8 2015 CAZ001>004-076-092200- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 254 PM PDT TUE SEP 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Hazardous Seas Warnings in California, 2015Every hazardous seas warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.